# SDR GTIA2022021436274

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 54,487 hours, 24,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WEEKLY R1 AND R2 DOOR REQ EMER., ASSIST BOTTLE SERVICE.-SERVICE R1 AND R2 DOOR EMER. ASSIST BOTTLE IAW AMM 52-10-00.
